Header

UZH-Logo

Maintenance Infos

The shortest distance in random multi-type intersection graphs


Barbour, A D; Reinert, G (2011). The shortest distance in random multi-type intersection graphs. Random Structures & Algorithms, 39(2):179-209.

Abstract

Using an associated branching process as the basis of our approximation, we show that typical inter-point distances in a multi-type random intersection graph have a defective distribution, which is well described by a mixture of translated and scaled Gumbel distributions, the missing mass corresponding to the event that the vertices are not in the same component of the graph. © 2010 Wiley Periodicals, Inc.

Abstract

Using an associated branching process as the basis of our approximation, we show that typical inter-point distances in a multi-type random intersection graph have a defective distribution, which is well described by a mixture of translated and scaled Gumbel distributions, the missing mass corresponding to the event that the vertices are not in the same component of the graph. © 2010 Wiley Periodicals, Inc.

Statistics

Citations

10 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

107 downloads since deposited on 17 Feb 2012
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:17 Feb 2012 18:49
Last Modified:05 Apr 2016 15:33
Publisher:Wiley
ISSN:1042-9832
Publisher DOI:https://doi.org/10.1002/rsa.20351
Related URLs:http://arxiv.org/abs/1001.5357

Download

Download PDF  'The shortest distance in random multi-type intersection graphs'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 324kB